DEAR SIR, MAM,
IAM 22 years old as i was suffering from T.B from dec,2015 i have taken proper treatment for that .from those medicnes name clofamazine i used to take two capsule aftr breakfast the medicine was so strong that my face n hands color has become very dark i was having a fair complexion ... but now i have stopped clofamazine from past 3months ..please suggest me how could i get rid of this darkness on my face what should i apply ? is it good going for chemical peeling ..?
I have a problem with the pimple marks. The pimples have gone but not the marks I want to remove them plz prescribe me.
And I also want to make my skin fair in colour are their any medicines to do so..??
I'm getting hair loss everyday whenever i woke up and when i come out from the washroom after taking bath....
Please help me coz m very nervous about this...
I might have cut a little more while cutting my finger nail. Now its swelled and paining adn pus has formed
My brother is having folliculitis on hips this is what several dermatologist we met have said. The problem is that he gets painful bumps few to many on hips and they are appearing frequently, it's very painful and has pus filled in it. He has been on antibiotics from long but they keep on re-appearing. He also got fungal infection on thighs but is cured as of now. Dermatologist is now asking us for laser treatment to remove this folliculitis issue. Could you please let us know how this can be cured? And if taking antibiotics is the only solution then how long this course should be followed? Are there any side effects of taking so many antibiotics which he has been taking from last 6 months? Are there any tests that can be taken to find root cause of this infection?